# SDR SIMA200621305

- Difficulty date: July 30, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

CREW REPORTED CARGO SMOKE WARNING AT 31,000 FEET, DECLARED EMERGENCY, DISCHARGED FIRE BOTTLES, DIVERTED TO ALB.  RAI BAGGAGE COMPARTMENT HIGH RATE AND LOW RATE FIRE BOTTLES, IAW EMB AMM 26-23-01, RAI FORWARD BAGGAGE SMOKE DETECTOR IAW EMB 140 AMM 26-15-01.  RAI AFT BAGGAGE SMOKE DETECTOR IAW EMB 140AMM 26-15-01.  RAI FIRE DETECT CONTROL MODULE IAW EMB AMM 26-00-01.  ALL COMPONENTS OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
